Previous Articles     Next Articles

An Algorithmic Approach to the q-Summability Problem of Bivariate Rational Functions

WANG Rong-Hua   

  1. School of Mathematical Sciences, Tiangong University, Tianjin 300387, China.
    Email: wangronghua@tiangong.edu.cn.
  • Online:2021-02-25 Published:2021-02-02

WANG Rong-Hua. An Algorithmic Approach to the q-Summability Problem of Bivariate Rational Functions[J]. Journal of Systems Science and Complexity, 2021, 34(1): 107-121.

In 2014, Chen and Singer solved the summability problem of bivariate rational functions. Later an algorithmic proof was presented by Hou and the author. In this paper, the algorithm will be simplified and adapted to the q-case.

No related articles found!
Viewed
Full text


Abstract